MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANNULA CLEARTRAC SMOOTH 7.0 X 72MM; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. CANNULA CLEARTRAC SMOOTH 7.0 X 72MM; ACCESSORIES,ARTHROSCOPIC
Catalog Number 72200906
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the cannula had been bent.Significant delay more than 30 minutes was reported.Backup device was available and no patient injuries were reported.
 
Additional Manufacturer Narrative
Sixteen 7.0 x 72mm clear-trac smooth cannulas were returned for evaluation.Visual assessment of the devices confirmed the reported complaint.The cannulas are all bent to varying degrees.This is an acknowledged failure mode that has been evaluated and is being monitored.

Brand Name
CANNULA CLEARTRAC SMOOTH 7.0 X 72MM
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8646794
Report Number1219602-2019-00622
Device Sequence Number11380909
Product Code NBH
UDI-Device Identifier03596010595140
UDI-Public03596010595140
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200906
Device Lot Number90617629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1